# SDR DALA2020032402027

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 72,981 hours, 27,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cotter Pin
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 DOOR 2R, 4L,4R INSIDE HANDLES LOOSE. CORRECTIVE ACTION: INSTALLED MISSING COTTER PINS IN DOOR CASTELLATED NUTS AND DOOR OPS CHECK GOOD. (6655708)
